MAUDE Adverse Event Report: C2 THERAPEUTICS CRYOBALLOON ABLATION SYSTEM; CRYOSURGICAL UNIT WITH ACCESSORIES

C2 THERAPEUTICS CRYOBALLOON ABLATION SYSTEM; CRYOSURGICAL UNIT WITH ACCESSORIES
Model Number FG 1012/ FG 1009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stricture reported by the physician as definitely procedure-related, and possibly device-related.Stricture (narrowing of the esophagus) is a known potential adverse event in endoscopic ablation therapy, and may occur regardless of whether or not there is a device malfunction.Patient symptoms resolved after standard therapeutic intervention (tts balloon dilation).
 
Event or Problem Description
C2 therapeutics became aware of a stricture event on (b)(4) 2017.The patient was initially treated with the cryoballoon ablation system on (b)(6) 2017.During a follow-up endoscopy examination on (b)(6) 2017, a mild benign appearing, intrinsic stenosis was observed.Patient was dilated and the site was examined and showed complete resolution of the stricture.Final result: resolved without sequelae.

Brand Name
CRYOBALLOON ABLATION SYSTEM
Common Device Name
CRYOSURGICAL UNIT WITH ACCESSORIES
Manufacturer (Section D)
C2 THERAPEUTICS
303 convention way, ste1
redwood city CA 94063
MDR Report Key6970211
Report Number3008780134-2017-00017
Device Sequence Number13720433
Product Code GEH
UDI-Device Identifier00854924006125
UDI-Public00854924006125
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Expiration Date02/09/2018
Device Model NumberFG 1012/ FG 1009
Device Catalogue NumberFG 1012/ FG 1009
Device Lot Number08082017-02 / 02142017-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;